# SDR CALA2023080202400

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N54711
- Make and model: Boeing 737724
- Aircraft serial: 28782
- Aircraft time: 77,277 hours, 27,793 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 141A74156
- Condition: Corroded
- Location: Sta 227 Bl 2r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ACCY COMPARTMENT STA 227 BL 2R CHORD HAS CORROSION. ON OR BEFORE THE ACCIMULATION OF 50000 TOTAL FLT CYCLES, PERFORM STA 227.8 & RBL 24 AND TO THE REPAIR ON THE SKIN AND BEAR STRAP LATEST REVISION OF ECRA 5311-03042. REF AERSAL EO 5330-23020 AS AN INSPECTION TO THE BULKHEAD CHORD SPLICE REPAIR LOCATED AT LOCATED AT STA 227.8 & RBL 4 ON A-C N54711 PER PART 2 OF THE PUBLISHED WITH ECRA. CHORD REPAIRED IAW ECRA 5311-03042 (PART 1). SKIN REPAIRED IAW PART 2. WORK ACCOMPLISHED AT GYR ON W-U 32240.
